Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL8030310128

Export

Selection :

A SYMPTOTIC STABILITY AND NON-EXISTENCE OF GLOBAL SOLUTION FOR A SEMI-LINEAR PARABOLIC EQUATION

Author
PAO CV
NORTH CAROLINA STATE UNIV.,RALEIGH NC 27650,USA
Source
PACIF. J. MATH.; USA; DA. 1979; VOL. 84; NO 1; PP. 191-197; BIBL. 16 REF.
Document type
Article
Language
English
Keyword (fr)
EQUATION DERIVEE PARTIELLE EQUATION SEMI LINEAIRE EQUATION PARABOLIQUE STABILITE COMPORTEMENT ASYMPTOTIQUE ANALYSE NUMERIQUE MATHEMATIQUES APPLIQUEES
Keyword (en)
PARTIAL DIFFERENTIAL EQUATION SEMI LINEAR EQUATION PARABOLIC EQUATION STABILITY ASYMPTOTIC BEHAVIOR NUMERICAL ANALYSIS APPLIED MATHEMATICS
Keyword (es)
ANALYSIS NUMERICA MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL8030310128

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web